Alert archive / Wisconsin / Winter Storm Warnings in 2008

Winter Storm Warning 3, NWS Green Bay, WI

February 5, 2008Calumet County, Manitowoc County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this winter storm warning at Feb 5, 2008, 2:23 PM CST for Calumet County, Manitowoc County, Winnebago County, Wisconsin. It took effect at Feb 5, 2008, 6:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 5, 2008, 2:23 PM CST (20:23 UTC)
In effect from
Feb 5, 2008, 6:00 PM CST
Expired
Feb 6, 2008, 3:50 AM CST
In force
10 hr
Issued by
NWS Green Bay, WI

Counties Calumet County, WI, Manitowoc County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -194 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
111 kt
0-1 km storm-relative helicity
-194 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 052023
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
223 PM CST TUE FEB 5 2008

...WINTER STORM STRENGTHENING OVER THE SOUTHERN PLAINS...

.A DEVELOPING WINTER STORM OVER THE SOUTHERN PLAINS WILL MOVE
NORTHEAST INTO THE OHIO VALLEY REGION ON WEDNESDAY. SNOW IS
EXPECTED NORTH OF THE LOW. BEHIND THE LOW...GUSTY NORTHEAST 
WINDS WILL CREATE CONSIDERABLE BLOWING AND DRIFTING OF THE
SNOW.

WIZ049-050-060430-
/O.UPG.KGRB.SN.Y.0008.080206T0300Z-080206T1800Z/
/O.NEW.KGRB.WS.W.0003.080206T0000Z-080206T1800Z/
CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...CHILTON...TWO RIVERS
223 PM CST TUE FEB 5 2008

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST WEDNESDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW WILL DEVELOP THIS EVENING AND THEN CONTINUE INTO WEDNESDAY
MORNING. SNOWFALL ACCUMULATIONS OF 4 TO 7 INCHES ARE EXPECTED
BY LATE WEDNESDAY MORNING. INCREASING NORTHEAST WINDS OF 15 TO
30 MPH WILL ALSO CAUSE CONSIDERABLE BLOWING AND DRIFTING OF THE
SNOW. ROAD CONDITIONS WILL DETERIORATE THIS EVENING AS THE SNOW
INCREASES. THE SNOW AND BLOWING SNOW WILL ALSO CAUSE POOR 
VISIBILITIES LATER TONIGHT AND WEDNESDAY MORNING. 

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND
BLOWING SNOW ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

$$

WIZ048-060430-
/O.NEW.KGRB.WS.W.0003.080206T0000Z-080206T1800Z/
WINNEBAGO-
INCLUDING THE CITY OF...OSHKOSH
223 PM CST TUE FEB 5 2008

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST WEDNESDAY. 

SNOW WILL DEVELOP THIS EVENING AND THEN CONTINUE INTO WEDNESDAY
MORNING. SNOWFALL ACCUMULATIONS OF 4 TO 7 INCHES ARE EXPECTED
BY LATE WEDNESDAY MORNING. INCREASING NORTHEAST WINDS OF 15 TO
30 MPH WILL ALSO CAUSE CONSIDERABLE BLOWING AND DRIFTING OF THE
SNOW. ROAD CONDITIONS WILL DETERIORATE THIS EVENING AS THE SNOW
INCREASES. THE SNOW AND BLOWING SNOW WILL ALSO CAUSE POOR 
VISIBILITIES BELOW A HALF MILE AT TIMES LATER TONIGHT AND
WEDNESDAY MORNING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND
BLOWING SNOW ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

$$

WIZ038>040-045-060430-
/O.NEW.KGRB.SB.Y.0001.080206T0000Z-080206T1500Z/
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...WAUTOMA
223 PM CST TUE FEB 5 2008

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 6 PM THIS
EVENING TO 9 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST WEDNESDAY.

SNOW WILL DEVELOP THIS EVENING AND THEN CONTINUE INTO WEDNESDAY 
MORNING. TOTAL ACCUMULATIONS BY WEDNESDAY MORNING SHOULD RANGE
FROM 2 TO 4 INCHES. IN ADDITION...NORTHEAST WINDS OF 15 TO 30 MPH
WILL CREATE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL
BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW.
USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
ECKBERG
2 follow-up statements
000 
WWUS43 KGRB 060352
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
952 PM CST TUE FEB 5 2008

...SNOW SPREADING INTO EAST CENTRAL WISCONSIN OVERNIGHT...

.A DEVELOPING WINTER STORM WILL TRACK SLOWLY OVER THE MIDDLE
MISSISSIPPI VALLY REGION THROUGH WEDNESDAY MORNING. SNOW IS
EXPECTED NORTH OF THE LOW.  BEHIND THE LOW...GUSTY NORTHEAST WINDS
WILL CREATE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW.

WIZ048>050-061130-
/O.CON.KGRB.WS.W.0003.000000T0000Z-080206T1800Z/
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS
952 PM CST TUE FEB 5 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST
WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST
WEDNESDAY. 

SNOW WILL CONTINUE INTO WEDNESDAY MORNING . SNOWFALL ACCUMULATIONS
OF 4 TO 7 INCHES ARE EXPECTED BY LATE WEDNESDAY MORNING. THE
HIGHER SNOW FALL AMOUNTS ARE EXPECTED TO BE SOUTH OF AN OSHKOSH TO
MANITOWOC LINE.  INCREASING NORTHEAST WINDS OF 15 TO 30 MPH WILL
ALSO CAUSE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW.  ROAD
CONDITIONS WILL DETERIORATE OVERNIGHT AS THE SNOW INCREASES. THE
SNOW AND BLOWING SNOW WILL ALSO CAUSE POOR VISIBILITIES BELOW A
HALF MILE AT TIMES OVERNIGHT INTO WEDNESDAY MORNING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND
BLOWING SNOW ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

$$

WIZ038>040-045-061130-
/O.CON.KGRB.SB.Y.0001.000000T0000Z-080206T1500Z/
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...WAUTOMA
952 PM CST TUE FEB 5 2008

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM
CST WEDNESDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY. 

SNOW WILL DEVELOP OVERNIGHT AND CONTINUE INTO WEDNESDAY MORNING.
TOTAL ACCUMULATIONS BY WEDNESDAY MORNING SHOULD RANGE FROM 2 TO 4
INCHES.  IN ADDITION...NORTHEAST WINDS OF 15 TO 30 MPH WILL CREATE
CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
000 
WWUS43 KGRB 060950
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 AM CST WED FEB 6 2008

...SNOW TO CONTINUE OVER EAST CENTRAL WISCONSIN...

.LOW PRESSURE OVER CENTRAL ILLINOIS WILL MOVE NORTHEAST INTO LAKE
ERIE BY LATE TODAY. SNOW WILL CONTINUE NORTH OF THE LOW. IN
ADDITION...GUSTY NORTHEAST WINDS WILL CREATE CONSIDERABLE BLOWING
AND DRIFTING OF THE SNOW.

WIZ048>050-061800-
/O.CAN.KGRB.WS.W.0003.000000T0000Z-080206T1800Z/
/O.EXB.KGRB.SB.Y.0001.000000T0000Z-080206T1800Z/
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS
350 AM CST WED FEB 6 2008

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL NOON CST
TODAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY.
THE WINTER STORM WARNING HAS BEEN CANCELLED. 

INTERMITTENT PERIODS OF LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH
THIS MORNING. AN ADDITIONAL ACCUMULATION OF 1 TO 3 INCHES IS
EXPECTED THROUGH NOON...WITH TOTAL ACCUMULATIONS REACHING 3 INCHES NEAR
OSHKOSH TO AROUND 5 INCHES NEAR MANITOWOC. IN ADDITION...NORTHEAST
WINDS OF 15 TO 30 MPH WILL CREATE CONSIDERABLE BLOWING AND
DRIFTING OF THE SNOW.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

WIZ038>040-045-061500-
/O.CON.KGRB.SB.Y.0001.000000T0000Z-080206T1500Z/
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...WAUTOMA
350 AM CST WED FEB 6 2008

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM
CST THIS MORNING...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THIS MORNING. 

INTERMITTENT PERIODS OF LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH
THIS MORNING. AN ADDITIONAL 1 TO 2 INCHES OF SNOW IS EXPECTED
THROUGH THIS MORNING...BRINGING TOTAL ACCUMULATIONS TO 1 TO 3 INCHES.
IN ADDITION...NORTHEAST WINDS OF 15 TO 30 MPH WILL CREATE
CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 5, 4:18 AM CST, 10 hours 5 minutes earlier.

Area forecast discussion, Feb 5, 4:18 AM CST, 10 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
418 AM CST TUE FEB 5 2008

.SHORT TERM...TODAY INTO WEDNESDAY

WATCHING TWO SYSTEMS FOR THIS PERIOD. SHORT WAVE SHIFTING EAST
THROUGH WESTERLIES OVER SOUTHERN CANADA AND UPPER LOW LIFTING OUT
OF THE SOUTHERN PLAINS. SOME DIFFERENCES IN NCEP MODELS WITH GFS
FASTER IN LIFTING OUT LOW...BRINGING PCPN FURTHER NORTH. NAM REMAINS
DRY FOR AREA...THOUGH HAS TRENDED A BIT FURTHER NORTH WITH THIS
RUN. BOTH MODELS SHOWING SOUTHERN/SOUTHEAST PORTION OF CWA UNDER
DYNAMICS OF EXITING JET MAX/COUPLED JET FEATURE TONIGHT. GFS
SHOWING AREA OF GOOD FRONTOGENETIC FORCING AT MID LEVELS AND WEAK
LLVL ADVECTION. WILL TREND WITH BLEND OF GFS/NAM AS SUGGESTED BY
NCEP LEANING TOWARDS PCPN EDGING FURTHER NORTH AS HAS BEEN THE
TREND THIS SEASON. BOTH CANADIAN AND ECMWF SUPPORT THIS. CONCERNED
THAT WILL HAVE SOME LAKE ENHANCEMENT/EFFECT LATER TONIGHT INTO WED
MORNING. LLVL WINDS FAIRLY WELL ALIGNED BY 00Z TONIGHT...WITH
DELTA TS DROPPING TO AROUND 10 OR 11 BY MORNING. CONFIDENT ENOUGH TO
GO WITH ADVISORY FOR FAR SOUTHEAST. WILL GO WITH TOTALS OF 1 TO 3
INCHES POSSIBLE FURTHER WEST AND NORTH. NORTHERN STREAM SHORT WAVE
TO SHUNT DEEPER MOISTURE TO THE SOUTH AND EAST...THUS WILL STAY
WITH VERY LOW CHANCE POPS FOR NORTH CENTRAL WI.

RIDGE AND DRIER/COLDER AIR MASS TO WORK IN WED WITH PCPN CHANCES
QUICKLY ENDING FROM NORTH TO SOUTH THROUGH THE DAY.

.LONG TERM...WED NGT THRU NXT MON. MAIN FCST CHALLENGES TO BE
SEVERAL CHCS FOR GENERALLY LGT SNOW AND DEPTH OF ARCTIC AIR SET TO
ARRIVE THIS WEEKEND.

WEAK RIDGING BOTH AT THE SFC AND ALOFT TO MOV ACROSS NE WI WED NGT
BRINGING PARTLY CLDY SKIES...LGT WNDS AND COLD TEMPS TO THE RGN.
DUE TO FRESH SNOW ON THE GROUND...PREFER TO LEAN ON THE COLDER MAV
GUID FOR MIN TEMPS WHICH WAS WELL-HANDLED BY THE PREV SHIFT. A
SHRTWV TROF/ACCOMPANYING SHEARED SHRTWV AND SFC TROF TO APPROACH
NE WI ON THU. CLDS WL QUICKLY INCREASE THU MORNING WITH A CHC OF
LGT SNOW ARRIVING BY THU AFTERNOON AS THE TROF PUSHES INTO THE
AREA. FORCING AND LIFT APR RATHER WEAK...THUS AM EXPECTING ONLY
LGT QPF AMTS. CURRENT THINKING IS THAT MOST LOCATIONS WOULD SEE AN
INCH OR LESS OF SNOW ACCUMULATION BY 00Z FRI. THE SW WNDS AHD OF
THIS SYSTEM SHOULD HELP BRING TEMPS INTO THE MID TO UPR 20S
THROUGHOUT NE WI.

WL NEED TO CARRY A SML CHC OF SNOW FOR ERN WI INTO THU EVENING AS
THE SYSTEM STILL IN THE PROCESS OF EXITING THE RGN. OTHERWISE...A
LACK OF DRY AIR OR SUBSIDENCE SHOULD KEEP CLDS HANGING AROUND THRU
THE REST OF THE NGT. THESE CLDS WL HELP HOLD TEMPS UP SOMEWHAT
WITH READINGS A GOOD 5 TO 10 DEGS WARMER THAN WED NGT. ATTN SHIFTS
TO THE NW WHERE MDLS INDICATE A FAST MOVG CLIPPER-TYPE AREA OF LOW
PRES MOVG ACROSS EXTREME SRN CANADA ON FRI. BEST DYNAMICS/FORCING
TO BE RELEGATED TO OUR NORTH...HOWEVER A TRAILING CDFNT EXTENDED
SW FROM THE SFC LOW IS PROGGED TO APPROACH NW WI BY 00Z SAT. SINCE
MSTR APRS TO BE RATHER SHALLOW...PREFER TO ONLY MENTION A SLGT CHC
FOR N-CNTRL WI AND DROP THE FLURRIES ELSEWHERE.

ANY LGT WAA PCPN AHD OF THE FIRST CDFNT IS FCST TO QUICKLY DEPART
THE AREA BY FRI EVENING...HOWEVER THE TRUE ARCTIC FNT IS THEN SET
TO SWEEP INTO WI LTR FRI NGT. BULK OF CAA/BAROCLINIC ZN PCPN LOCATED
BEHIND THE FNT SO PREV FCST OF BRINGING SNOW BACK TO N-CNTRL WI AFT
MIDNGT STILL LOOKS GOOD ATTM. THE MAIN UPR TROF WL THEN SWING ACROSS
THE WRN GREAT LKS ON SAT ACCOMPANIED BY A STG SHRTWV EMBEDDED IN THE
MEAN FLOW. MORE THAN ENUF FORCING AND LIFT TO WARRANT A CHC OF SNOW
SHWRS AND/OR FLURRIES OVR ALL OF NE WI ON SAT. TEMPS ON SAT WL BE
TRICKY DEPENDING ON EXACTLY WHERE THE ARCTIC FNT WL BE LOCATED. WE
COULD VERY EASILY HAVE MORNING HIGHS AND THEN WATCH TEMPS STEADILY
FALL THRU THE REST OF THE DAY.

CANADIAN HI PRES IS EXPECTED TO BUILD SE INTO THE NRN PLAINS/MIDWEST
SAT NGT AND INTO THE WRN GREAT LKS BY SUNDAY. NW WNDS AND 8H TEMPS
DOWN INTO THE -24 TO -28C RANGE SHOULD BRING LK EFFECT SNOW SHWR
POTENTIAL INTO FAR NRN WI (ESP VILAS CNTY) SAT NGT BEFORE TRAJS
BECOME UNFAVORABLE. HAVE LOWERED TEMPS FOR BOTH SAT NGT AND SUNDAY
A FEW DEGS...BUT IF THE GFS IS CORRECT...THESE READINGS WOULD NEED
TO BE DROPPED MUCH MORE IN LTR FCSTS. ANOTHER CLIPPER IS HINTED AT
BY THE MDLS EARLY NXT WEEK ALTHO THE MDLS ARE HAVING SIGNIFICANT
TIMING ISSUES DUE TO THE FAST W-NW FLOW MOVG ACROSS THE CONUS.
PREFER TO LEAVE THE CHC OF LGT SNOW GOING FOR SUNDAY NGT INTO MON
UNTIL THIS TIMING GETS BETTER RESOLVED.
&&

.AVIATION...MFVR AND IFR CIGS EXPECTED THROUGH TODAY...WITH
CONDITIONS DETERIORATING SOUTH LATER THIS AFTERNOON AND EVENING WITH
SNOW DEVELOPING AHEAD OF WAVE LIFTING OUT OF PLAINS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM 9 PM THIS EVENING TO 12 PM CST WEDNESDAY FOR
WIZ049-050.

&&

TE/KALLAS
Hazardous weather outlook, Feb 5, 5:04 AM CST, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
504 AM CST TUE FEB 5 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061430-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
504 AM CST TUE FEB 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WISCONSIN...CENTRAL WISCONSIN AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SNOW IS EXPECTED TO DEVELOP ONCE AGAIN TONIGHT...WITH 3 TO 6
INCHES OF ACCUMULATION EXPECTED BY NOON WEDNESDAY SOUTH OF A
KEWAUNEE TO WAUTOMA LINE. THE HIGHEST AMOUNTS ARE EXPECTED OVER
THE COUNTIES OF MANITOWOC AND CALUMET WHERE A SNOW ADVISORY IS IN
EFFECT

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE ARE SEVERAL CHANCES FOR LIGHT SNOW ASSOCIATED WITH COLD
FRONTAL PASSAGES ON THURSDAY AND SATURDAY. WHILE ACCUMULATIONS ARE
EXPECTED TO BE MINOR...ANY NEW SNOW MAY CREATE SLIPPERY ROAD
CONDITIONS.

BEHIND THE SATURDAY COLD FRONT...ANOTHER SHOT OF ARCTIC AIR WILL
OVERSPREAD THE REGION. WIND CHILL READINGS SATURDAY NIGHT INTO
SUNDAY MORNING MAY DROP DOWN TO AT LEAST 25 BELOW ZERO ACROSS THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SNOWFALL TO THE NATIONAL WEATHER
SERVICE.

LMZ521-522-541>543-061430-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
504 AM CST TUE FEB 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
WISCONSIN AND EAST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TE/AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 3:49 AM CSTSnow AdvisoryGRBCalumet, Manitowoc11 hr
Feb 5, 2:23 PM CSTSnow and Blowing Snow AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more22 hr

Nearby

Winter Storm Warnings in Wisconsin, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.